# SDR ORJA99124

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN RNO - STALL INDICATION FAILURE CAME ON SHORTLY AFTER TAKEOFF WHEN SLATS EXTENDED IN FLIGHT SYSTEM PERFORMED TEST AS THOUGH ON THE GROUND AND WENT TO FULL SLATS THEN BACK TO TAKEOFF.  A/C RETURNED TO RNO, A STALL FAILURE LIGHT WENT OUT AT GROUND SHIFT ON LANDING AUTO SLAT FAIL ILLUMINATED WHEN FLAPS RETRACTED 15 DEGREES ON GROUND.  FOUND LEFT MAIN WOW PROX TARGET OUT OF ADJUST INDICATING FAR WHEN SHOULD BE CLOSE ADJUSTMENT PER MM SPEC PREFORMED.  OPS CHECK OF S1F 4 TIMES, ALL INDICATIONS NORMAL PER MM 34-19-00 REQUIRES FCF.  (M)
